# SDR SWAA2024112756832

- Difficulty date: November 4, 2024
- Submitted: November 27, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 73,377 hours, 43,881 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON BS 663 BULKHEAD WEB AT LBL55; WL190. STEP 5 OF EA 24-153-02933-WIP1 HAS US CONTACT ENGINEERING IF DISCREPANCIES ARE FOUND<[01] UPDATED MEASUREMENTS;[02] ACCOMPLISHED INSPECTIONS AND RE-WORK INSTRUCTIONS IAW EA 24-157-03091 (AD-N426WN-ATS(PAE)-REPAIR-BS 663 REAR SPAR WEB CORROSION ? LBL 60; WL 190);[03] VERIFIED CORRECTIVE ACTION STEP 2.
